MathSciNet Relay Station
MathSciNet bibliographic data
MR2491989 35Q53 (35B10 35Q51)
Zhao, Xue-Qin; Zhi, Hong-Yan An improved $F$-expansion method and its application to coupled Drinfelʹd-Sokolov-Wilson equation. Commun. Theor. Phys. (Beijing) 50 (2008), no. 2, 309–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement